# SDR A6WA201643858

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,746 hours, 29,540 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6002305760023060
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR RT HORIZONTAL STAB, LOWER SKIN TEMP REPAIR IAW REO 601R-55-11-520.  PERFORM PERMANENT REPAIR AS REQUIRED.
